Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Arrieta Algarra, José María and Cholewa, Jan W. and Dlotko, Tomasz and Rodríguez Bernal, Aníbal (2004) Asymptotic behavior and attractors for reaction diffusion equations in unbounded domains. Nonlinear Analysis: Theory, Methods & Applications, 56 (4). 515 – 554. ISSN 0362-546X

Arrieta Algarra, José María and Cholewa, Jan W. and Dlotko, Tomasz and Rodríguez Bernal, Aníbal (2007) Dissipative parabolic equations in locally uniform spaces. Mathematische Nachrichten, 280 (15). pp. 1643-1663. ISSN 0025-584X

Arrieta Algarra, José María and Rodríguez Bernal, Aníbal and Cholewa, Jan W. and Dlotko, Tomasz (2004) Linear parabolic equations in locally uniform spaces. Mathematical Models and Methods in Applied Sciences, 14 (2). pp. 253-293. ISSN 0218-2025

This list was generated on Thu Oct 17 23:53:46 2019 CEST.